# SDR DALA13035639205

- Difficulty date: July 16, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,551 hours, 25,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE, BS 1364, LONGERON 23L - 25L, FRAME CORRODED ON AFT SIDE.  TASK 53-302-07.  R & R FRAME IAW SRM 53-10-02, 51-30-02 AND 51-30-05.
